| Model Number |
MX-410445 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "exchange from textured to smooth".
Event or Problem Description
Healthcare professional reported left side exchange from textured to smooth and rupture.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: visual analysis of the returned device identified: underweight and broken shell and others.A microscopic analysis was performed which identified: a sharp broken with non-penetrating nick near of the broken site, this condition was called surgical impact.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp broken on posterior assessed as surgical impact.